File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Subdividing of Hölder's Inequality

TitleOn Subdividing of Hölder's Inequality
Authors
Issue Date2012
Citation
Far East Journal of Mathematical Sciences, 2012, v. 60, n. 1, p. 101-108 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/184537

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorZhao, Cen_US
dc.date.accessioned2013-07-15T09:53:59Z-
dc.date.available2013-07-15T09:53:59Z-
dc.date.issued2012en_US
dc.identifier.citationFar East Journal of Mathematical Sciences, 2012, v. 60, n. 1, p. 101-108en_US
dc.identifier.urihttp://hdl.handle.net/10722/184537-
dc.languageengen_US
dc.relation.ispartofFar East Journal of Mathematical Sciencesen_US
dc.titleOn Subdividing of Hölder's Inequalityen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS: wscheung@hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.identifier.scopuseid_2-s2.0-84859083104-
dc.identifier.hkuros215769en_US
dc.identifier.volume60en_US
dc.identifier.issue1-
dc.identifier.spage101en_US
dc.identifier.epage108en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats